Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 543145, 28 pages
Research Article

Stability Results for Switched Linear Systems with Constant Discrete Delays

1Department of Electricity and Electronics, Faculty of Science and Technology, University of the Basque Country, Campus of Leioa (Bizkaia), P.O. Box 644, 48080 Bilbao, Spain
2Department of Telecommunication and Systems Engineering, Engineering School, Autonomous University of Barcelona, Cerdanyola del Vall├ęs, Bellaterra, 08193 Barcelona, Spain

Received 11 June 2008; Revised 27 August 2008; Accepted 11 November 2008

Academic Editor: Tamas Kalmar-Nagy

Copyright © 2008 M. de la Sen and A. Ibeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. de la Sen and A. Ibeas, “Stability Results for Switched Linear Systems with Constant Discrete Delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. doi:10.1155/2008/543145